# SDR DALA13028653753

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO COMPARTMENT, FWD FLOOR SUPPORT CHANNEL HAS CORROSION STA 727+6, RBL 3.  MX FABRICATED "C " CHANNEL AND FILLER AND INSTALLED REPAIR PARTS IAW SRM 53-00-53, AND SRM 51-40-02.
